Alert archive / Wisconsin / Gale Warnings in 2009

Gale Warning 8, NWS Green Bay, WI

May 16, 2009

NWS Green Bay, WI issued this gale warning at May 16, 2009, 4:23 AM CDT. It was in force for 16 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 16, 2009, 4:23 AM CDT (09:23 UTC)
Expired
May 16, 2009, 7:59 PM CDT
In force
16 hr
Issued by
NWS Green Bay, WI

The text

As transmitted, in the capitals the NWS used until 2016.

183 
WHUS73 KGRB 160923
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
423 AM CDT SAT MAY 16 2009

...FREQUENT GALE FORCE GUSTS EXPECTED TODAY AND EARLY TONIGHT...

.COLDER AIR WILL POUR INTO THE AREA ON STRONG NORTHWEST WINDS.
FREQUENT GUSTS TO GALE FORCE ARE EXPECTED.

LMZ521-522-541>543-161730-
/O.UPG.KGRB.SC.Y.0033.000000T0000Z-090517T0200Z/
/O.NEW.KGRB.GL.W.0008.090516T0923Z-090517T0300Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
423 AM CDT SAT MAY 16 2009

...GALE WARNING IN EFFECT UNTIL 10 PM CDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 10 PM CDT THIS EVENING.

SOUTHWEST WINDS EARLY THIS MORNING WILL TURN NORTHWEST BY
DAYBREAK...AND QUICKLY INCREASE TO 30 KNOTS. FREQUENT GALE FORCE
GUSTS ARE EXPECTED...ESPECIALLY THIS AFTERNOON AND EARLY THIS
EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE
SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

JS/RE
3 follow-up statements
680 
WHUS73 KGRB 161526
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1026 AM CDT SAT MAY 16 2009

...FREQUENT GALE FORCE GUSTS EXPECTED THROUGH EARLY TONIGHT...

.COLDER AIR WILL POUR INTO THE AREA ON STRONG NORTHWEST WINDS.
FREQUENT GUSTS TO GALE FORCE ARE EXPECTED.

LMZ521-522-541>543-162330-
/O.CON.KGRB.GL.W.0008.000000T0000Z-090517T0300Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
1026 AM CDT SAT MAY 16 2009

...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING...

A GALE WARNING REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING. 

NORTHWEST WIND TO 30 KNOTS...WITH FREQUENT GALE FORCE GUSTS TO 35 KNOTS
ARE EXPECTED THIS AFTERNOON AND EARLY THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED.
OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY
EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE
PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
406 
WHUS73 KGRB 162043
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
343 PM CDT SAT MAY 16 2009

...FREQUENT GALE FORCE GUSTS EXPECTED THROUGH EARLY TONIGHT...

.COLDER AIR WILL CONTINUE TO POUR INTO THE AREA ON STRONG NORTHWEST
WINDS. FREQUENT GUSTS TO GALE FORCE ARE EXPECTED THROUGH EARLY
TONIGHT.

LMZ521-522-541>543-170300-
/O.CON.KGRB.GL.W.0008.000000T0000Z-090517T0300Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
343 PM CDT SAT MAY 16 2009

...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING...

A GALE WARNING REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING. 

NORTHWEST WIND TO 30 KNOTS...WITH FREQUENT GALE FORCE GUSTS TO
35 KNOTS ARE EXPECTED THROUGH EARLY TONIGHT...BEFORE SLOWLY
DIMINISHING TO 20 TO 25 KTS LATE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
804 
WHUS73 KGRB 170059 AAA
MWWGRB

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE GREEN BAY WI
759 PM CDT SAT MAY 16 2009

...WINDS SLOWLY SUBSIDING...

.LOW PRESSURE WILL CONTINUE TO MOVE AWAY FROM THE AREA OVERNIGHT.
WINDS WILL CONTINUE TO SLOWLY SUBSIDE...AND FALL BELOW SMALL CRAFT
ADVISORY CRITERIA LATE TONIGHT.

LMZ521-541-170900-
/O.CAN.KGRB.GL.W.0008.000000T0000Z-090517T0300Z/
/O.NEW.KGRB.SC.Y.0034.090517T0059Z-090517T0900Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
759 PM CDT SAT MAY 16 2009

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM CDT SUNDAY...
...GALE WARNING IS CANCELED...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM CDT SUNDAY. THE
GALE WARNING HAS BEEN CANCELED. 

NORTHWEST WINDS TO 30 KNOTS WILL DIMINISH TO 15 TO 25 KNOTS LATE
TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ522-542-543-170500-
/O.CAN.KGRB.GL.W.0008.000000T0000Z-090517T0300Z/
/O.NEW.KGRB.SC.Y.0034.090517T0059Z-090517T0500Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
759 PM CDT SAT MAY 16 2009

...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT CDT TONIGHT...
...GALE WARNING IS CANCELED...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT CDT TONIGHT.
THE GALE WARNING HAS BEEN CANCELED. 

NORTHWEST WINDS TO 25 KNOTS WILL DIMINISH TO 10 TO 20 KNOTS AFTER
MIDNIGHT.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this gale warning went out at May 16, 3:39 AM CDT, 44 minutes earlier.

Area forecast discussion, May 16, 3:39 AM CDT, 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
339 AM CDT SAT MAY 16 2009

.SYNOPSIS...NEGATIVE HEIGHT ANOMALY WL PERSIST ACRS CENTRAL
CANADA...KEEPING A SEASONABLY STG BAND OF WESTERLIES ACRS SRN
CANADA AND THE NRN UNITED STATES. LNGWV TROF POSN WAS IN THE
PROCESS OF SHIFTG INTO ERN NOAM...WITH RIDGE NR THE WEST COAST.
PATTERN INITIALLY HAD MODEST AMPLITUDE. IT WL SLOWLY LOSE
AMPLITUDE DURING THE FIRST PART OF THE FCST PERIOD...BUT WITH TROF
REMAINING IN THE E AND RIDGE IN THE W. PATTERN WL BECOME
PROGRESSIVE DURING THE SECOND HALF OF THE FCST PERIOD...WITH
SHRTWV AND ASSOC SFC SYSTEM CROSSING SRN CANADA DURING THE LATTER
PART OF THE UPCOMING WORK WEEK.

TEMPS ARE HEADED FOR WELL BLO NORMAL LEVELS AS STG CAA FLOODS SWD
BEHIND SFC SYSTEM EXITING THE RGN. TEMPS WL LIKELY GET INTO A
ROLLERCOASTER PATTERN NEXT WK AS SFC FRONT MOVES BACK AND FORTH ACRS
THE AREA. PROSPECTS FOR PCPN NOT REAL CLR. THERE WL BE CHCS
WHENEVER THE FRONT IS IN THE AREA ...BUT FAST WLY NATURE OF THE
UPR FLOW MAY SOMEWHAT LIMIT THE MOISTURE THAT/S AVBL NEAR THE
FRONT.
&&

.SHORT TERM...TDA/TNGT/SUN. LOTS OF DETAILS TO SORT OUT. FIRST IS
THE WIND TDA. STG PRESSURE GRADIENT...CAA...AND LOW-LEVEL SUBSIDENCE
SHOULD LEAD TO A WINDY DAY. EXPECT TO FLIRT WITH WIND ADVISORY
CRITERIA...BUT SITN NOT CLEAR-CUT ENOUGH TO GO WITH AN ADVISORY AT
THIS POINT. FAIRLY SOLID SC DECK TO THE WEST...BUT THAT SHOULD BREAK
UP SOME DUE TO STG SUBSIDENCE. ON THE OTHER HAND...INCOMING AIR MASS
IS QUITE COLD...SO SHOULD GET DAYTIME CONVECTIVE CLOUDINESS.
SECONDARY SHRTWV BRUSHING THE N COULD LEAD TO SOME SHOWERS THROUGH
MID-DAY. IT WILL EVEN BE COLD ENOUGH THIS MORNING TO GET SOME SNOW
MIXED IN ACRS THE FAR N.

SECOND MAIN ISSUE IS FROST/FREEZE HEADLINE FOR TNGT. COLD AIR WILL
BE AT LEAST SOMEWHAT OFFSET BY WINDS STAYING UP MOST OF THE NGT. BUT
RIDGE WL GET CLOSE ENOUGH LATE TO ALLOW TEMPS IN THE WEST TO DROP
OFF. CONFIDENCE IN GETTING FZG TEMPS HIGH ENOUGH TO UPGRADE ALL OF
THE WATCH PLUS WAUSHARA AND WAUPACA TO FREEZE WARNINGS. QUESTION
IS E-C WI...WHERE WIND MAY NEVER DIE OFF. THOUGHT ABOUT POSTING A
FROST ADVISORY...BUT NOT SURE WE/D GET FROST WITH THE WIND. BETTER
APPROACH SEEMED TO BE TO POST A WATCH FOR ALL REMAINING COUNTIES
BUT DOOR...TO ALLOW THE DAY SHIFT TO SEE HOW TEMPS RESPOND TDA AND
HOW MUCH WINDS WL DROP OFF LATE TNGT. BOTTOM LINE IS TO GET
GARDENERS TO PROTECT THEIR PLANTS...AND THINK WATCH HEADLINE WL DO
THAT.

SUN LOOKS LIKE A MUCH NICER DAY. NEW ECMWF ACTUALLY SPIT OUT A
LITTLE PCPN. LOOKING AT SOUNDINGS...THAT MUST BE COMING OUT OF VERY
HIGH BASED CU. DID NOT ADD ANY PCPN...BUT WENT A BIT CLOUDIER DURING
THE MID-DAY/AFTN...AND ADDED SOME TIMING TO SKYCON GRIDS TO TRY AND
SHOW DIURNAL CONVECTIVE CLOUDINESS FORMING.

.LONG TERM...SUNDAY NIGHT THROUGH FRIDAY
HIGH PRESSURE WILL SLIDE EAST INTO THE EASTERN GREAT LAKES REGION
SUNDAY NIGHT. RETURN FLOW SETS UP WITH MOST MODELS DEPICTING MID LEVEL
BAND OF CLOUDINESS THAT SHOULD MOVE ACROSS THE REGION SOMETIME
SUNDAY NIGHT. MODELS DIFFER ON HOW QUICK THIS MID DECK WILL MOVE
ACROSS THE REGION. PAST EXPERIENCE ALSO SUGGEST THAT THEY MAY BE TOO
SLOW AS WELL. WILL HAVE BECOMING MOSTLY CLOUDY WORDING TO HANDLE
THIS SCENARIO. COLD FRONT WILL APPROACH WISCONSIN FROM THE NORTHWEST
ON MONDAY AND SHOULD BE NEAR IRON MOUNTAIN TO MINNEAPOLIS LINE BY
00Z TUESDAY. FAIRLY DECENT PRESSURE GRADIENT NOTED ON THE MODELS...
THEREFORE EXPECT WINDY CONDITIONS TO DEVELOP WITH SUSTAINED WINDS
OF 20 TO 30 MPH WITH GUSTS TO 40 MPH ARE POSSIBLE BASED ON THE
MODEL RUNS TONIGHT.

THE COLD FRONT WILL THEN SLIDE ACROSS THE AREA MONDAY NIGHT...
BRINGING A CHANCE OF SHOWERS AND THUNDERSTORMS TO THE FORECAST AREA.
MODELS SHOW LITTLE CAPE AND WE ARE NOT IN THE FAVORED REGION OF THE
JET TO SUPPORT SEVERE THUNDERSTORMS. MID LEVEL LAPSE RATES ARE
AROUND 6.5 C/KM TO SUPPORT THUNDERSTORM ACTIVITY. CONTINUED TO KEEP
A SMALL CHANCE OF SHOWERS ON TUESDAY OVER THE SOUTH. IT IS POSSIBLE
A FEW SHOWERS COULD LINGER PAST 12Z TUESDAY.

MODELS DIVERGE ON HOW SOUTH THE FRONT WILL GET ON TUESDAY AND TUESDAY
NIGHT WHICH LEADS TO THE QUESTION OF PRECIPITATION CHANCES. HAVE
TRENDED TOWARD THE GFS FOR PRECIPITATION CHANCES ON TUESDAY NIGHT.
THE 00Z ECMWF TONIGHT WOULD SUGGEST WE WOULD NEED HIGH RAIN
CHANCES AND CHANCES FOR RAIN MUCH FURTHER NORTH. THE ECMWF HAS
PUSHED THE NORTHWARD ADVANCE OF THE WARM FRONT UP TO 12 HOURS
QUICKER THAN THE GFS. DESPITE THE DIFFERENCES...INCLUDED A 30
PERCENT CHANCE OF SHOWERS AND THUNDERSTORMS ON WEDNESDAY. TEMPERATURES
WILL BE TRICKY DEPENDING ON WHERE WARM FRONT SETS UP. GFS WOULD
SUGGEST COOLER CONDITIONS WHILE THE ECMWF INDICATED OUR SOUTHWEST
PORTION OF THE FORECAST AREA COULD GET INTO THE WARM SECTOR .

THE WARM FRONT IS EXPECTED TO MOVE NORTH OF THE AREA BY THURSDAY
MORNING WITH THE FORECAST AREA EXPECTED TO BE IN THE WARM SECTOR
DURING THE MORNING HOURS. COLD FRONT WILL GRADUALLY PUSH THROUGH
THE REGION DURING THE DAY. LATER SHIFTS WILL NEED TO MONITOR FOR
THE POTENTIAL FOR SEVERE WEATHER. COOLER WEATHER WILL RETURN FOR
FRIDAY.
&&

.AVIATION...EXPECT RAPIDLY IMPROVING CONDITIONS TDA...AND VFR
CONDITIONS TNGT.
&&

.MARINE...BUFKIT MOMENTUM TRANSFER TOOL SUGGESTS WE WL GET GALE
FORCE GUSTS. MAX IS ACTUALLY LATE TDA/EARLY TNGT. WL UPGRADE SC.Y
TO GL.W AND EXTEND A LITTLE LONGER INTO THE NGT.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...

FREEZE WARNING TONIGHT
WIZ005-010>013-018>021-030-031-035>037-045-073-074-

FREEZE WATCH TONIGHT
WIZ038>040-048>050-

&&

SKOWRONSKI/ECKBERG
Hazardous weather outlook, May 15, 9:39 PM CDT, 6 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
939 PM CDT FRI MAY 15 2009

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-161100-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
939 PM CDT FRI MAY 15 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH-CENTRAL
AND NORTHEAST WISCONSIN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY

WIDESPREAD FROST IS EXPECTED ACROSS THE AREA SATURDAY NIGHT...WITH
THE POSSIBLE EXCEPTION OF AREAS CLOSE TO LAKE MICHIGAN. FREEZING
TEMPERATURES ARE LIKELY ACROSS CENTRAL...NORTH-CENTRAL...AND FAR
NORTHEAST WISCONSIN.

THERE IS A CHANCE OF THUNDERSTORMS AROUND THE MIDDLE OF NEXT
WEEK. BE SURE TO MONITOR LATER FORECASTS WHICH WILL BE ABLE TO
PROVIDE INFORMATION ON POTENTIAL FOR SEVERE WEATHER WITH THESE
STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

LMZ521-522-541>543-161100-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
939 PM CDT FRI MAY 15 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE WATERS OF
GREEN BAY AND NORTHWEST LAKE MICHIGAN.

.DAY ONE...TONIGHT

AREAS OF FOG ARE EXPECTED THIS EVENING. CONDITIONS HAZARDOUS TO
SMALL CRAFT ARE LIKELY TO DEVELOP QUICKLY LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY

CONDITIONS HAZARDOUS TO SMALL CRAFT ARE LIKELY SATURDAY. SOME
GUSTS TO NEAR GALE FORCE ARE POSSIBLE IN AREAS ADJACENT TO THE
NORTHERN PART OF THE DOOR PENINSULA.

THUNDERSTORMS ARE POSSIBLE NEXT WEEK. BE SURE TO MONITOR LATER
FORECASTS WHICH WILL BE ABLE TO PROVIDE INFORMATION ON POTENTIAL
FOR SEVERE WEATHER WITH THESE STORMS.

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 16, 4:11 AM CDTFreeze WatchGRBBrown, Calumet, Kewaunee, Manitowoc, Outagamie, Winnebago11 hr
May 16, 4:11 AM CDTFreeze WarningGRBFlorence, Forest, Langlade, Lincoln, Marathon, Marinette and 9 more27 hr
May 16, 2:54 PM CDTFrost AdvisoryGRBBrown, Calumet, Door, Kewaunee, Manitowoc, Outagamie and 1 more16 hr

Nearby

Gale Warnings in Wisconsin, 2009Every gale warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.